# SDR C2XA10IA022

- Difficulty date: January 17, 2010
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N13990
- Make and model: Emb EMB-145LR
- Aircraft serial: 145277
- Aircraft time: 23,390 hours, 17,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 93362
- Condition: Discharged
- Location: Cabin
- Part time: 5,929 hours, 5,206 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH - FLIGHT 2314, DURING PREFLIGHT INSPECTION THE CREW REPORTED THAT THE EMERGENCY LIGHTS WOULD NOT ARM.  MAINTENANCE REMOVED AND REPLACED THE NUMBER ONE AND NUMBER TWO EMERGENCY LIGHT BATTERY PACKS, OPERATIONALLY TESTED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
